Vol. 81, No. 2, 1979

Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Operators over regular maps

Stephen Edwin Wilson

Vol. 81 (1979), No. 2, 559–568
Abstract

In this paper, we define certain operators, each of which transforms one regular map into another. These operator are based on the notions of Petrie path and j-th order “hole” introduced by Coxeter. Together with the usual dual operator, they are a powerful tool for the analysis and taxonomy of regular maps. We produce, as an example, 18 distinct maps from the icosahedron, including six of Brahana and Coble’s eight pentagonal dodecahedra.

Mathematical Subject Classification 2000
Primary: 57M15
Secondary: 05C10
Milestones
Received: 5 October 1977
Revised: 1 June 1978
Published: 1 April 1979
Authors
Stephen Edwin Wilson